Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 223, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 5, 2012, 6:04 PM EDT for Bleckley County, Dodge County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2012, 6:04 PM EDT (22:04 UTC)
- Expired
- Jul 5, 2012, 6:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bleckley County, GA, Dodge County, GA
The radar
The Robins AFB radar (KJGX), 37 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1009 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1299 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
436 WUUS52 KFFC 052204 SVRFFC GAC023-091-052245- /O.NEW.KFFC.SV.W.0223.120705T2204Z-120705T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 604 PM EDT THU JUL 5 2012 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BLECKLEY COUNTY IN CENTRAL GEORGIA NORTHWESTERN DODGE COUNTY IN CENTRAL GEORGIA * UNTIL 645 PM EDT * AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF COCHRAN...MOVING NORTHWEST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DUBOIS...RODDY...EMPIRE AND BAILEYS PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX. && LAT...LON 3235 8344 3251 8327 3232 8310 3219 8323 TIME...MOT...LOC 2204Z 116DEG 8KT 3231 8326 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 1:58 PM EDT, 4 hours 6 minutes earlier.
Area forecast discussion, Jul 5, 1:58 PM EDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 158 PM EDT THU JUL 5 2012 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... GEORGIA REMAINS UNDER THE EASTERN END OF THE CENTRAL U.S. RIDGE THROUGH THE PERIOD. ALTHOUGH THE RIDGE IS FORECAST BY THE GFS/NAM AND ECMWF TO BUILD EASTWARD SOME FRIDAY AND WILL CONTINUE TO BE STRONG ENOUGH FOR ABOVE NORMAL TEMPERATURES...IT SHOULD NOT BE STRONG ENOUGH TO SUPPRESS SCATTERED...MAINLY DIURNAL...CONVECTION. PERSISTENT SURFACE TROUGH IN THE LEE OF THE APPALACHIANS WILL CONTINUE TO PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM DEVELOPMENT. ANY WEAK MID LEVEL CIRCULATIONS FROM MORE WIDESPREAD CONVECTION ALONG THE NORTHERN PERIPHERY OF THE RIDGE THAT MAKE IT AROUND THE EASTERN POINT OF THE RIDGE...LIKE THE PAIR MOVING THROUGH THE EASTERN OHIO VALLEY AND CENTRAL APPALACHIANS THIS AFTERNOON... MAY HELP TO FOCUS CONVECTIVE ACTIVITY AS WELL ACROSS NORTH GEORGIA EACH AFTERNOON. STRONG SURFACE HEATING AND AMPLE LOW LEVEL MOISTURE ARE IN PLACE AGAIN THIS AFTERNOON AND WILL BE PRESENT FRIDAY AFTERNOON FOR MODERATE INSTABILITY. HOWEVER...COMBINED WITH WEAK SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM THIS SHOULD KEEP SEVERE THUNDERSTORM THREAT ISOLATED. WITH AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO UPPER 90S...AFTERNOON HEAT INDEX VALUES WILL REMAIN UNCOMFORTABLY HIGH...BUT COMBINED WITH OVERNIGHT LOWS IN THE UPPER 60S TO LOWER 70S IN MOST AREAS WE ARE NOT EXPECTED TO REACH HEAT ADVISORY CRITERIA THROUGH THE PERIOD. 20 .LONG TERM /SATURDAY THROUGH THURSDAY/... NO CHANGES TO CURRENT LONG TERM PLANNED. PREVIOUS LONG TERM DISCUSSION FOLLOWS... /ISSUED 414 AM EDT THU JUL 5 2012/ THE MODELS ARE IN GOOD AGREEMENT IN THE EXTENDED PERIODS. THE UPPER LEVEL RIDGING SHIFTS WEST OVER THE CENTRAL PLAINS ALLOWING WEAK IMPULSES TO CONTINUE TO IMPACT PORTIONS OF THE SOUTHEAST... PROVIDING FOCUS FOR MAINLY DIURNALLY DRIVEN CONVECTION. MODELS AGREE MAIN FOCUS TO BE ACROSS NORTH GEORGIA ON SATURDAY AND SUNDAY AHEAD OF A BROAD LONGWAVE TROUGH WHICH SETS UP OVER THE EASTERN U.S. BY MONDAY AFTERNOON. AT THE SFC...WEAK SURFACE BOUNDARY REMAINS IN CLOSE PROXIMITY TO THE FORECAST AREA...EVENTUALLY SAGGING SOUTH BY SUNDAY NIGHT...SPREADING THE FOCUS FOR CONVECTION SOUTHWARD THROUGH THE END OF THE EXTENDED PERIODS. MODELS CONTINUE TO SHOW GOOD MOISTURE ACROSS THE AREA... PRECIPITABLE WATER REMAINS NEAR 2 INCHES...AND PLENTY OF INSTABILITY...SURFACE CAPES GREATER THAN 1500 EACH AFTERNOON WITH DIURNALLY DRIVEN CONVECTION POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA. GUIDANCE TEMPERATURES NEAR OR JUST ABOVE NORMAL THROUGH THE EXTENDED PERIODS. BELIEVE MONDAY THROUGH WEDNESDAY AFTERNOON TEMPERATURES ARE ON THE COOL SIDE AS MODELS MAY BE OVERDOING CLOUD COVER ASSOCIATED WITH THE SURFACE BOUNDARY. ANTICIPATE LESS CLOUDS UNTIL HEATING KICKS IN EACH DAY AND HAVE GONE WARMER THAN GUIDANCE LATTER PORTIONS OF THE FORECAST. ATWELL/17 && .AVIATION... 18Z UPDATE... VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 08Z. ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED BETWEEN 08Z AND 14Z...BUT ONLY TAF SITES I EXPECT TO BE IMPACTED WOULD BE KAHN AND POSSIBLY KMCN. ISOLATED TO SCATTERED CONVECTION ALREADY DEVELOPING IN FAR NORTH GEORGIA. THIS TREND SHOULD CONTINUE WITH ISOLATED TO SCATTERED CONVECTION SPREADING SOUTH THROUGH 02Z...TAPERING OFF QUICKLY AFTER 02Z. WINDS WILL REMAIN WESTERLY BETWEEN 5 AND 10KT THROUGH 00Z...THEN DIMINISH TO 5 KT OR LESS. //ATL CONFIDENCE...18Z UPDATE... HIGH. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 98 72 99 / 40 40 40 30 ATLANTA 75 97 75 96 / 40 40 40 30 BLAIRSVILLE 67 94 67 91 / 50 40 40 40 CARTERSVILLE 68 98 69 98 / 40 40 40 40 COLUMBUS 74 96 75 94 / 40 40 40 30 GAINESVILLE 73 97 73 98 / 40 40 40 40 MACON 74 96 74 96 / 40 40 40 30 ROME 69 98 69 98 / 40 40 40 40 PEACHTREE CITY 68 96 69 95 / 40 40 40 30 VIDALIA 76 96 75 96 / 40 40 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 5, 6:07 AM EDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 607 AM EDT THU JUL 5 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 607 AM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... WEAK IMPULSES WILL MOVE ACROSS THE SOUTHEAST U.S. IN THE FLOW OF AN UPPER LEVEL RIDGE OVER THE CENTRAL PLAINS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID AFTERNOON THROUGH EVENING. .DISCUSSION... LINGERING OUTFLOW BOUNDARIES FROM LAST NIGHTS CONVECTION WILL COMBINE WITH HIGH INSTABILITY TO PRODUCE SCATTERED THUNDERSTORMS AND POSSIBLY ISOLATED SEVERE STORMS. CONTINUED COLD MID LEVEL TEMPERATURES ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED DOWNDRAFT PARAMETERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THROUGH THIS WEEKEND AS DIURNALLY DRIVEN CONVECTION WILL PREVAIL. THE STORMS WILL BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD SAGGING SURFACE BOUNDARY MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 5, 5:02 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT THU JUL 5 2012
GAZ090-091-052130-
502 PM EDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN MARION AND
CHATTAHOOCHEE COUNTIES UNTIL 530 PM EDT...
AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BRANTLEY...MOVING SOUTHWEST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT CLOUD
TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
MARION AND CHATTAHOOCHEE COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE BRANTLEY...BUENA VISTA...
ZELLOBEE...CHURCH HILL AND MANTA. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3218 8456 3219 8456 3219 8460 3221 8460
3223 8463 3224 8478 3246 8460 3237 8442
3216 8454
TIME...MOT...LOC 2102Z 031DEG 11KT 3234 8456Special weather statement, Jul 5, 5:06 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT THU JUL 5 2012
GAZ080-052130-
506 PM EDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TAYLOR COUNTY
UNTIL 530 PM EDT...
AT 501 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUTLER...MOVING SOUTHWEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TAYLOR COUNTY THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WESLEY CHURCH...BUTLER...HOWARD AND MAUK. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3250 8444 3254 8444 3257 8442 3257 8441
3258 8441 3270 8433 3263 8414 3242 8422
TIME...MOT...LOC 2106Z 024DEG 7KT 3257 8428Special weather statement, Jul 5, 5:33 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT THU JUL 5 2012
GAZ103-052200-
533 PM EDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WEBSTER COUNTY
UNTIL 600 PM EDT...
AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PRESTON...MOVING SOUTH AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
WEBSTER COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE SEMINOLE...DUMAS...PRESTON...CENTERPOINT...LEVERETTS...
KIMBROUGH AND WESTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3192 8465 3203 8465 3206 8464 3212 8464
3218 8461 3217 8455 3213 8452 3213 8443
3191 8445
TIME...MOT...LOC 2133Z 021DEG 12KT 3207 8454Local storm report, Jul 5, 5:53 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 3 W BUENA VISTA 32.32N 84.57W
07/05/2012 MARION GA 911 CALL CENTER
6 TO 8 TREES DOWN ALONG HIGHWAY 26 JUST WEST OF BUENA
VISTA. POWER LINES ALSO DOWN IN THIS AREA. 1 TREE ACROSS
PINEVILLE ROAD ABOUT 1 MILE SOUTHWEST OF BUENA VISTA.
&&
DDARBELocal storm report, Jul 5, 5:58 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 4 N PLAINS 32.09N 84.39W
07/05/2012 SUMTER GA 911 CALL CENTER
4 TREES DOWN ALONG HIGHWAY 45 NORTH OF PLAINS.
&&
DDARBESpecial weather statement, Jul 5, 5:58 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT THU JUL 5 2012
GAZ096-109-052230-
558 PM EDT THU JUL 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN BLECKLEY AND
DODGE COUNTIES UNTIL 630 PM EDT...
AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRESSTON THE THUNDERSTORM WAS SLOWLY
DRIFTING NORTH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
BLECKLEY AND DODGE COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE
PLAINFIELD...EASTMAN...DUBOIS...GRESSTON...YONKERS...RODDY...EMPIRE..
.BAILEYS PARK AND COCHRAN. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3215 8332 3218 8330 3225 8337 3227 8335
3234 8343 3235 8343 3245 8328 3228 8307
3208 8323
TIME...MOT...LOC 2158Z 149DEG 1KT 3228 8321The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 2:23 PM EDT | Special Weather Statement | FFC | Towns | 37 min |
| Jul 5, 2:38 PM EDT | Special Weather Statement | FFC | Dawson | 22 min |
| Jul 5, 3:21 PM EDT | Special Weather Statement | FFC | Schley | 24 min |
| Jul 5, 3:46 PM EDT | Special Weather Statement | FFC | Dooly, Marion, Schley, Sumter | 29 min |
| Jul 5, 3:59 PM EDT | Special Weather Statement | FFC | Harris | 31 min |
| Jul 5, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley, Taylor | 40 min |
| Jul 5, 4:34 PM EDT | Special Weather Statement | FFC | Towns | 26 min |
| Jul 5, 4:41 PM EDT | Special Weather Statement | FFC | Webster | 34 min |
| Jul 5, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 47 min |
| Jul 5, 4:55 PM EDT | Special Weather Statement | FFC | Muscogee | 35 min |
| Jul 5, 5:01 PM EDT | Special Weather Statement | FFC | Towns | 29 min |
| Jul 5, 5:02 PM EDT | Special Weather Statement | FFC | Marion | 28 min |
| Jul 5, 5:06 PM EDT | Special Weather Statement | FFC | Taylor | 24 min |
| Jul 5, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 41 min |
| Jul 5, 5:33 PM EDT | Special Weather Statement | FFC | Webster | 27 min |
| Jul 5, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 41 min |
| Jul 5, 5:58 PM EDT | Special Weather Statement | FFC | Dodge | 32 min |
| Jul 5, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 23 min |
| Jul 5, 6:34 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 26 min |
| Jul 5, 6:48 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| Jul 5, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Walker | 26 min |
| Jul 5, 7:14 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 31 min |
| Jul 5, 7:17 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 28 min |
| Jul 5, 7:23 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 52 min |
| Jul 5, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 23 min |
| Jul 5, 7:33 PM EDT | Special Weather Statement | FFC | Butts | 27 min |
| Jul 5, 7:35 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Jul 5, 7:46 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Warren, Washington | 44 min |
| Jul 5, 7:50 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Newton | 25 min |
| Jul 5, 7:56 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.